# SDR DLM88040623

- Difficulty date: July 3, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 32,771 hours, 25,357 cycles
- Engine time: 32,838 hours, 25,401 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 779001001
- Part serial: C2112
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON T/O LEFT EPR HUNG AT 1.6 WITH RAPIDLY RISING EGT, ABORTED AT 30 KNOTS.  REPLACED EPR TRANSMITTER.
